Volume 167 Issue 3 – May 2008

The topological classification of minimal surfaces in $\mathbb R^3$

Pages 681-700 by Charles Frohman, William H. Meeks III | From volume 167-3

A shape theorem for the spread of an infection

Pages 701-766 by Harry Kesten, Vladas Sidoravicius | From volume 167-3

Global well-posedness and scattering for the energy-critical Schrödinger equation in $\mathbb R^3$

Pages 767-865 by James Colliander, Markus Keel, Gigiola Staffilani, Hideo Takaoka, Terence Tao | From volume 167-3

Mirror symmetry for weighted projective planes and their noncommutative deformations

Pages 867-943 by Denis Auroux, Ludmil Katzarkov, Dmitri Orlov | From volume 167-3

Localization of modules for a semisimple Lie algebra in prime characteristic (with an Appendix by R. Bezrukavnikov and S. Riche: Computation for sl(3))

Pages 945-991 by Simon Riche, Ivan Mirković, Dmitriy Rumynin, Roman Bezrukavnikov | From volume 167-3

Boundary regularity for the Monge–Ampère and affine maximal surface equations

Pages 993-1028 by Neil S. Trudinger, Xu-Jia Wang | From volume 167-3

On the classification problem for nuclear $C^\ast$-algebras

Pages 1029-1044 by Andrew S. Toms | From volume 167-3

An 8-dimensional nonformal, simply connected, symplectic manifold

Pages 1045-1054 by Marisa Fernández, Vicente Muñoz | From volume 167-3

Dimension and rank for mapping class groups

Pages 1055-1077 by Jason A. Behrstock, Yair N. Minsky | From volume 167-3

Manifolds with positive curvature operators are space forms

Pages 1079-1097 by Christoph Böhm, Burkhard Wilking | From volume 167-3

A generic property of families of Lagrangian systems

Pages 1099-1108 by Patrick Bernard, Gonzalo Contreras | From volume 167-3

On the zeros of cosine polynomials: solution to a problem of Littlewood

Pages 1109-1117 by Peter Borwein, Tamás Erdélyi, Ron Ferguson, Richard Lockhart | From volume 167-3